The Lupus Forum banner
1 - 11 of 11 Posts

·
Registered
Joined
·
368 Posts
Discussion Starter · #1 ·
:mad:I feel horrible! Extremely fatigued and achy. In last wk I've seen rheumy (he doubled my metho), GP, she's worried about my bladder and kidney, since I always have blood and bacteria in my UA, oncologist said Arimidex (to prevent breast cancer) can cause increased joint pain, but I need to take it for 3 more yrs,shrink changed my sleep med to Trazodone, doesn't help at all, up till 4AM, when body just gives up to sleep. Thanks for listening to me vent. I'm just so tired and frustrated! Cathy
 

·
Registered
Joined
·
4,968 Posts
(((((Cathy)))))

I just wanted to say I hope you get to feeling better too. I have also had major issues with not being able to sleep for about 6 weeks now. Crept up out of the blue and I just can't seem to get more then 4-5 hours a night now.

I hope you get things sorted out and then your frustration level will get better. Sending cyber hugs to you.;););)
 

·
Registered
Joined
·
4,444 Posts
Wow... that's a lot going on.

How long have you been trying the trazadone for sleep? If you've been on other/stronger meds for sleep then it's very understandable that you'll have rebound insomnia for a while. Hopefully your body/brain will adjust and the trazadone will be able to help you enough sometime in the near future. Amitriptyline may be another option... works for a lot of our members at least! Definitely talk to your doctor if you continue to get very little sleep for much over a week... you can also ask about using Benadryl on occasion as that helps me quite a bit.

What methotrexate dose are you on now? Doubling is a big jump - especially depending on where you were before so that could cause some side effects for a while until your body adjusts as well. Are you taking folic acid along with it?

Best wishes to you getting all this resolved sooner rather than later. Vent away! (((hugs)))
 

·
Registered
Joined
·
368 Posts
Discussion Starter · #6 ·
Thanks for all your responses and suggestions. Maia ,my metho is at 20mg, have been taking it for a yr. Was taking Seroquel for sleep, but shrink thinks that's making me tired during the day. Maybe I need to give the Trazodone a chance. I've tried Ambien, Lunesta,and Nortryptylline without any success. Just helps me feel better that other people understand the frustrations. My family (hubby) doesn't get it . Thanks again, Cathy :)
 

·
Registered
Joined
·
7,800 Posts
Cathy :hug:

Sorry no suggestions here but hope that things look up very soon and that the new sleep med starts to take effect.

More hugs to help on the way

:grouphug2:

Katharine
 

·
Registered
Joined
·
14,661 Posts
Dear Cathy

I'm very sorry you have so much to cope with. I hope they can provide you with better relief PDQ

Many comforting & strengthening Hugs
Clare
 

·
Lisa_S
Joined
·
441 Posts
Hi Cathy - sorry you're feeling so crummy, lack of sleep can sure do that to a person!

I've been taking trazodone for about 3-4 months, and find it works well for me. My GP prescribed it for insomnia, which was more of a "not staying asleep" than a "not getting to sleep" scenario. I still wake up sometimes, but I usually get back to sleep quite quickly instead of being up for hours. I took zopiclone for a bit a couple of years ago, when pain was keeping me up, but I found I was often groggy the next day - the trazodone has less of a "hangover" feel to it, and since I work full-time in a mentally demanding job, that wasn't really ideal!

I hope you find something that works for you soon - not getting enough sleep can be really debilitating.

Lisa
 

·
Registered
Joined
·
594 Posts
Hi Cathy,
Just wanted to say sorry you are feeling awful. I really hope your sleep improves and you atrt to feel better soon.

Good Luck.

Take Care.

Cassie :)
 

·
Moderator
Joined
·
11,410 Posts
(((Cathy)))

Sorry you are feeling so lousy. :hug: You have had way to much on your plate for quite sometime now.

I hope the trazodone works for you. Lack of sleep is the pits.

Love,
Lyn
 
1 - 11 of 11 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top